Skin Care Talk banner

1 - 20 of 22 Posts

·
Registered
Joined
·
343 Posts
Discussion Starter #3
Which products are you using or used before?
kligmans formula ( HQ + retin a + 1% hydrocortisone) for 2 months, it was going good , than i got some irritation from the retin a i think , took a break then used mitchel brand gel /serum ( arbutin) , then tonique for a month and then an arbutin serum - i exfoliated my face a few times with tonique exfoliating soap ( theres no AHA in it ) , i wonder if thats what thinned out my skin...
 

·
Registered
Joined
·
343 Posts
Discussion Starter #6
so recently like a week ago i used an apple stem cell serum from MUAC and the reviews were good on the site - but last night i went on amazon and read reviews of other stem cell serums , and a lot reported irritation , skin flaking , red tiny bumps - and i did get tiny red bumps , and my skin seemed shiny/thin as if it was exfoliated ...- so maybe that serum caused those dark spot to come back , the inflammation caused PiH
 

·
Registered
Joined
·
810 Posts
I think this a type of exogenous ochronosis due to a long term used of hydroquinone based products. It takes forever to fade away even when you quit using hydroquinone products. you can try aloe vera pure gel. I experienced this when i incorporate acidic products to my regimen ( big mistake ).my skin doesn't like anything with acid period.
I learned it the hard way. I used vitamin c serum I know it an acidic product, I experienced lot of acnes but it helped decrease the dark area on my eyes sides.
after years it improved very well. I don't use any lightening soap I use Dove soap, exfoliate manually once a week, wish hazel toner and apply my nadinola cream ....also I don't use any type of steroid on my face ( steroid is the devil )Just to say AHAs and steroid based products are not for everyone.
 

·
Registered
Joined
·
343 Posts
Discussion Starter #11 (Edited)
I think this a type of exogenous ochronosis due to a long term used of hydroquinone based products. It takes forever to fade away even when you quit using hydroquinone products. you can try aloe vera pure gel. I experienced this when i incorporate acidic products to my regimen ( big mistake ).my skin doesn't like anything with acid period.
I learned it the hard way. I used vitamin c serum I know it an acidic product, I experienced lot of acnes but it helped decrease the dark area on my eyes sides.
after years it improved very well. I don't use any lightening soap I use Dove soap, exfoliate manually once a week, wish hazel toner and apply my nadinola cream ....also I don't use any type of steroid on my face ( steroid is the devil )Just to say AHAs and steroid based products are not for everyone.
Wow i think we got the same skin type ! i havent used hydroquinone for more than 3 months on my face , ive only used arbutin , and sometimes kojic acid! - but i realized that if a product contain just a little bit of acid ( aha, bha) i get those dark patches ! At first i thought it was the arbutin, but when i decreased my use of acids, the dark spots would take longer to appear- its always the exact same areas that darken , it does that to u too ? -
ive been using an hyaluronic serum for the past 3 weeks , and a week ago i noticed in the ingredients that there's sodium lactate and phytic acid , after doing some research , i saw that they can both exfoliate , sodium lactate is the second ingredient , phytic acid is in the last tho ...whenever i would wash my face and dry it , my skin would look slightly shiny , i guess this was due to exfoliation right ? ( from that hyaluronic serum) so i discontinued ...
 

·
Registered
Joined
·
810 Posts
vitamin c is acidic,whenever i use any serum any or acid based products that gives me some big pimples all over my face. but I had no choice to use vitamin c serum at that time because that was the only product that diminish the dark areas on my face ! when the dark areas get better i just stick on simple products and that give me great results.
 

·
Registered
Joined
·
343 Posts
Discussion Starter #14
vitamin c is acidic,whenever i use any serum any or acid based products that gives me some big pimples all over my face. but I had no choice to use vitamin c serum at that time because that was the only product that diminish the dark areas on my face ! when the dark areas get better i just stick on simple products and that give me great results.
i forgot to reply !
thank u so much for your help ! i just started using nadinola , i hope it works ! i cant deal with those dark sides of face, with them the whole world knows i bleach, im so sad ...
 

·
Registered
Joined
·
687 Posts
bump: any advice ? did anyone get rid of similar dark spots over cheekbones ?
@flawlessBright have you tried lactic acid lotion, I used diy lotion to spot treat it works. Also use a good physical blocker sunscreen like burnout.
Once you are well exfoliated layer with your lightening agent. Keep me posted about your journey dear.
 

·
Registered
Joined
·
973 Posts
Vitamin C seems to make my facial skin darker. IKB gel isn't working anymore for face....any suggestions? Would IKB serum be better? Any recommendations on gels and/or serums?
 

·
Registered
Joined
·
343 Posts
Discussion Starter #17
bump: any advice ? did anyone get rid of similar dark spots over cheekbones ?
@flawlessBright have you tried lactic acid lotion, I used diy lotion to spot treat it works. Also use a good physical blocker sunscreen like burnout.
Once you are well exfoliated layer with your lightening agent. Keep me posted about your journey dear.
thanks but im staying away from acids , even the lowest % irritates the sides of my face - thats exactly what im not looking for , i want a non acidic product to lighten the side of my face
 

·
Registered
Joined
·
343 Posts
Discussion Starter #18
Vitamin C seems to make my facial skin darker. IKB gel isn't working anymore for face....any suggestions? Would IKB serum be better? Any recommendations on gels and/or serums?
your whole face ? or the side of your face like me ?
 
1 - 20 of 22 Posts
Top